Alert archive / Nevada / Wind Advisories in 2023
Wind Advisory 17, NWS Reno, NV
NWS Reno, NV issued this wind advisory at Aug 31, 2023, 12:58 PM PDT for Lyon County, Mineral County, Nevada; Mono County, California. It took effect at Sep 1, 2023, 10:00 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2023, 12:58 PM PDT (19:58 UTC)
- In effect from
- Sep 1, 2023, 10:00 AM PDT
- Expired
- Sep 1, 2023, 8:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Reno, NV
Counties Mono County, CA, Lyon County, NV, Mineral County, NV
The radar
The Reno radar (KRGX), 150 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 8.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3133 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
613 WWUS75 KREV 311958 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 1258 PM PDT Thu Aug 31 2023 CAZ073-020300- /O.NEW.KREV.WI.Y.0017.230901T1700Z-230902T0300Z/ /O.CON.KREV.LW.Y.0035.000000T0000Z-230901T0600Z/ Mono County- Including the cities of Bridgeport, Coleville, Lee Vining, and Mammoth Lakes 1258 PM PDT Thu Aug 31 2023 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY... * CHANGES...Issued a Wind Advisory for Friday. * WHAT...For the Lake Wind Advisory today, southwest winds around 20 mph with gusts up to 40 mph. For the Wind Advisory on Friday, south to southwest winds 25 to 30 mph with gusts up to 50 mph expected with higher gusts in wind prone areas. * WHERE...For the Lake Wind Advisory, Topaz, Mono, Bridgeport, and Crowley Lakes. For the Wind Advisory, all of Mono County. * WHEN...For the Lake Wind Advisory, until 11 PM PDT this evening. For the Wind Advisory, from 10 AM to 8 PM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. High profile vehicles may blow over. Boating will be hazardous. Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. Consider postponing boating activities for another day. && $$ NVZ001-020300- /O.NEW.KREV.WI.Y.0017.230901T1700Z-230902T0300Z/ /O.CON.KREV.LW.Y.0035.230831T2100Z-230901T0600Z/ Mineral and Southern Lyon Counties- Including the cities of Hawthorne, Yerington, Smith Valley, Mina, and Schurz 1258 PM PDT Thu Aug 31 2023 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY... * CHANGES...Issued a Wind Advisory for Friday. * WHAT...For the Lake Wind Advisory today, southwest winds 15 to 25 mph with gusts up to 45 mph expected. For the Wind Advisory on Friday, south to southwest winds 20 to 30 mph with gusts up to 50 mph expected. Locally higher in wind prone areas. * WHERE...For the Lake Wind Advisory, Walker Lake. For the Wind Advisory, Mineral and Southern Lyon Counties. * WHEN...For the Lake Wind Advisory, until 11 PM PDT this evening. For the Wind Advisory, from 10 AM to 8 PM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. High profile vehicles may blow over. Boating will be hazardous. Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. Consider postponing boating for another day. && $$ CAZ072-NVZ002-020300- /O.NEW.KREV.LW.Y.0036.230901T1700Z-230902T0300Z/ /O.CON.KREV.LW.Y.0035.000000T0000Z-230901T0600Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 1258 PM PDT Thu Aug 31 2023 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR LAKE TAHOE... ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY FOR LAKE TAHOE... * CHANGES...Issued another Lake Wind Advisory for Friday. * WHAT...For the first Lake Wind Advisory today, southwest winds 15 to 20 mph with gusts up to 35 mph. Waves 2 to 3 feet. For the Lake Wind Advisory on Friday, southwest winds around 20 mph with gusts up to 40 mph expected. Waves 2 to 4 feet. * WHERE...Greater Lake Tahoe Area. * WHEN...For the first Lake Wind Advisory, until 11 PM PDT this evening. For the second Lake Wind Advisory, from 10 AM to 8 PM PDT Friday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ NVZ004-020300- /O.NEW.KREV.LW.Y.0036.230901T1700Z-230902T0300Z/ /O.CON.KREV.LW.Y.0035.230831T2100Z-230901T0600Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 1258 PM PDT Thu Aug 31 2023 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY... * CHANGES...Issued another Lake Wind Advisory for Friday, only for Lahontan Reservoir. * WHAT...For the Lake Wind Advisory today, southwest winds 15 to 25 mph with gusts up to 45 mph expected. Waves 2 to 4 feet. For the Lake Wind Advisory on Friday, southwest winds 10 to 20 mph with gusts up to 40 mph expected. Waves 1 to 3 feet. * WHERE...For the first Lake Wind Advisory, Pyramid Lake, Lahontan and Rye Path Reservoirs. For the second Lake Wind Advisory, Lahontan Reservoir. * WHEN...For the first Lake Wind Advisory, until 11 PM PDT this evening. For the second Lake Wind Advisory, from 10 AM to 8 PM PDT Friday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. * ADDITIONAL DETAILS...Winds will remain breezy on Friday across Pyramid Lake and Rye Patch Reservoir. However, they should remain below advisory criteria. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ NVZ003-020300- /O.NEW.KREV.LW.Y.0036.230901T1700Z-230902T0300Z/ /O.CON.KREV.LW.Y.0035.000000T0000Z-230901T0600Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Verdi, Gardnerville, and Virginia City 1258 PM PDT Thu Aug 31 2023 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY... * CHANGES...Issued another Lake Wind Advisory for Friday. * WHAT...For the first Lake Wind Advisory today, southwest winds 20 to 25 mph with gusts up to 40 mph. For the second Lake Wind Advisory on Friday, southwest winds around 20 mph with gusts up to 35 mph expected. * WHERE...Greater Reno-Carson City-Minden Area. * WHEN...For the first Lake Wind Advisory, until 11 PM PDT this evening. For the second Lake Wind Advisory, from 10 AM to 8 PM PDT Friday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
2 follow-up statements
495 WWUS75 KREV 010932 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 232 AM PDT Fri Sep 1 2023 CAZ073-NVZ001-020300- /O.CON.KREV.WI.Y.0017.230901T1700Z-230902T0300Z/ Mono County-Mineral and Southern Lyon Counties- Including the cities of Bridgeport, Coleville, Lee Vining, Mammoth Lakes, Hawthorne, Yerington, Smith Valley, Mina, and Schurz 232 AM PDT Fri Sep 1 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WHAT...South to southwest winds 25 to 30 mph with gusts up to 50 mph with higher gusts in wind prone areas. * WHERE...Mono, Mineral, and Southern Lyon Counties. * WHEN...10 AM to 8 PM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. High profile vehicles may blow over. Boating will be hazardous. Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. Consider postponing boating activities for another day. && $$ CAZ072-NVZ002-020300- /O.CON.KREV.LW.Y.0036.230901T1700Z-230902T0300Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 232 AM PDT Fri Sep 1 2023 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR LAKE TAHOE... * WHAT...Southwest winds around 20 mph with gusts up to 40 mph expected. Waves 1 to 3 feet. * WHERE...Greater Lake Tahoe Area. * WHEN...10 AM to 8 PM PDT Friday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ NVZ004-020300- /O.CON.KREV.LW.Y.0036.230901T1700Z-230902T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 232 AM PDT Fri Sep 1 2023 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WHAT...Southwest winds 10 to 20 mph with gusts up to 40 mph expected. Waves 1 to 3 feet. * WHERE...Lahontan Reservoir. * WHEN...10 AM to 8 PM PDT Friday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ NVZ003-020300- /O.CON.KREV.LW.Y.0036.230901T1700Z-230902T0300Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Verdi, Gardnerville, and Virginia City 232 AM PDT Fri Sep 1 2023 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WHAT...Southwest winds around 20 mph with gusts up to 35 mph. * WHERE...Greater Reno-Carson City-Minden Area. * WHEN...10 AM to 8 PM PDT Friday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
888 WWUS75 KREV 011452 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 752 AM PDT Fri Sep 1 2023 CAZ072-NVZ002-020300- /O.EXT.KREV.LW.Y.0036.230901T1452Z-230902T0300Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 752 AM PDT Fri Sep 1 2023 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR LAKE TAHOE... * CHANGES...Moved up the start time of the Lake Wind Advisory based on recent buoy observations. * WHAT...Southwest winds 20 to 25 mph with gusts up to 40 mph expected. Waves 2 to 3 feet. * WHERE...Greater Lake Tahoe Area. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ CAZ073-NVZ001-020300- /O.CON.KREV.WI.Y.0017.230901T1700Z-230902T0300Z/ Mono County-Mineral and Southern Lyon Counties- Including the cities of Bridgeport, Coleville, Lee Vining, Mammoth Lakes, Hawthorne, Yerington, Smith Valley, Mina, and Schurz 752 AM PDT Fri Sep 1 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * CHANGES...None. * WHAT...South to southwest winds 25 to 30 mph with gusts up to 50 mph with higher gusts in wind prone areas. * WHERE...Mono, Mineral, and Southern Lyon Counties. * WHEN...10 AM to 8 PM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. High profile vehicles may blow over. Boating will be hazardous. Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. Consider postponing boating activities for another day. && $$ NVZ004-020300- /O.CON.KREV.LW.Y.0036.230901T1700Z-230902T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 752 AM PDT Fri Sep 1 2023 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * CHANGES...None. * WHAT...Southwest winds around 20 mph with gusts up to 40 mph expected. Waves 1 to 3 feet. * WHERE...Lahontan Reservoir. * WHEN...10 AM to 8 PM PDT Friday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ NVZ003-020300- /O.CON.KREV.LW.Y.0036.230901T1700Z-230902T0300Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Verdi, Gardnerville, and Virginia City 752 AM PDT Fri Sep 1 2023 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * CHANGES...None. * WHAT...Southwest winds around 20 mph with gusts up to 35 mph. * WHERE...Greater Reno-Carson City-Minden Area. * WHEN...10 AM to 8 PM PDT Friday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Aug 31, 3:09 AM PDT, 9 hours 49 minutes earlier.
Area forecast discussion, Aug 31, 3:09 AM PDT, 9 hours 49 minutes before
Area Forecast Discussion
National Weather Service Reno NV
309 AM PDT Thu Aug 31 2023
.SYNOPSIS...
Hazy conditions along the Sierra Front today from nearby wildfires.
Gusty southwest winds will develop Thursday and Friday as
temperatures start to fall well below average Friday into Labor Day.
Showers and thunderstorms will add to the cool weather, beginning
north of I-80 Friday and spreading to all areas Saturday and Sunday.
Drier and warmer conditions return next week.
&&
.DISCUSSION...
A stark change to the pattern commences today as we move toward a
cooler, wetter Labor Day weekend. Before then, we'll first need to
deal with a few more days of continued reduced air quality due to
surrounding wildfires, strong winds, and critical fire weather
conditions in the inner basins and ranges. Let's get into the
details below.
* Today-Friday: Latest high-res models and the HREF is showing a
shortwave trough moving into the area. This feature is swinging
along the southern periphery of a larger scale low pressure that
will drop south into the region on Friday. HREF guidance shows 700
mb winds between 25-35 kts through most of today, increasing to
around 45-55 kts overnight into Friday. As a result, winds
throughout the area will steadily ramp up as the day progresses.
By this afternoon, wind gusts upwards of 35 mph will be common in
western NV and the Tahoe Basin, with wind gusts upwards of 50-60
mph along the Sierra ridges. By overnight Thursday into Friday,
wind gusts along the ridges will increase upwards of 80-100 mph as
the 700 mb jet strengthens. These strong winds along the Sierra
ridges will continue for most of Friday. There will be a brief
lull in the strong winds overnight in the Sierra and western NV
valleys, before once again increasing on Friday afternoon with
similar winds like today.
* Thursday-Friday Wind Impacts: With the combination of strong
winds, low humidity, and now critical fuel conditions for Pershing
County per latest GB GACC intel, a Red Flag Warning has been
issued for this afternoon and evening for this area. Please see
the Fire Weather Discussion below for more details.
Additional impacts due to strong winds will be hazardous boating
conditions for all area lakes this afternoon and tomorrow
afternoon as well as blowing dust in the inner basins. Air
quality, which is now moderately poor across the area will clear
out a bit this afternoon with the increase in winds and better
mixing. However, latest HRRR modeled shows more smoke and haze
impacting the area tomorrow as winds shift the southwest,
transporting additional smoke into the area.
* Friday-Labor Day Precip/Temps: By as early as Friday morning, we
will see showers move northern Washoe/Lassen counties.
Precipitation will progress south on Friday afternoon, becoming
likely (60-70%) for most locations north of I-80. Precipitation
chances increase southward into Friday night, where there is a
20-40% chance for showers into the rest of far western NV and
Tahoe area and a 10-20% chance for thunderstorms. The
aforementioned upper low will continue to drop southward into
northern CA on Saturday, then slowly moving into the central
Great Basin by around Sunday afternoon. Precipitation chances
will hang around each day, roughly between 20-45% areawide on
Saturday then around 30-60% chances areawide on Sunday. We dry
out for Labor Day. Temperatures will be well below average this
Labor Day weekend, averaging between 10-20 degrees below normal.
It will be cold enough this weekend to even introduce our very
favorite word above 10-11 kft, snow flurries! Hey it beats 106
degrees in my book anyday! -McKellar
&&
.AVIATION...
Gusty winds are expected today and Friday as a low pressure system
tracks across northern California. SW winds will increase this
afternoon with gusts of 25-35kts possible across Sierra terminals
(KTRK,KTVL,KMMH) and western Nevada terminals (KRNO, KCXP, KMEV,
KSVE, KLOL, KNFL, KHTH) after 20z this afternoon. Areas of BLDU and
residual haze from N.CA and S.OR wildfires may contribute to reduced
slantwise visibility.
Mountain wave turbulence and LLWS chances will ramp up this evening
(after 03z) through Friday morning as wind gusts across the Sierra
ridgetops (FL100) increase to 70-80kts. Surface gusts through Friday
afternoon will remain near 20-30kts across Tahoe and Sierra Front
terminals while KMMH and KHTH see stronger gusts of 30-40kts as a
surface cold front tracks south across W.Nevada.
Shower and isolated thunderstorm chances will remain possible
through the balance of the weekend with generally 25-50% chances for
scattered showers each day along with a 10-20% probability for
isolated thunderstorms. The increased moisture and cooler weather
will lead to increasing clouds and lowering CIGS this weekend which
could lead to mountain top obscurations. Fuentes
&&
.FIRE WEATHER...
Due to the combination of strong winds, low relative humidities,
and now critical fuels in FWZ423 (Pershing) per GB GACC intel, we
have elected to issue a Red Flag Warning from 12pm to 9pm tonight.
During this time, this zone will experience between 3 to 6 hours
of critical fire weather conditions. On Friday, a brief period of
critical fire weather conditions will be present in Mineral and
Mono counties. But, fuels intel shows non-critical conditions.
Regardless, caution should be exercised areawide over the next
couple of days especially where fuels are locally receptive to
carry fire. Cooler conditions along with the chance of wetting
rains (and isolated thunder) returns Friday across NE California
and Surprise Valley, spreading southward over the holiday weekend.
-McKellar
&&
.REV Watches/Warnings/Advisories...
NV...Lake Wind Advisory from noon today to 11 PM PDT this evening for
Lake Tahoe in NVZ002.
Lake Wind Advisory from 2 PM this afternoon to 11 PM PDT this
evening NVZ001.
Lake Wind Advisory from noon today to 11 PM PDT this evening for
Washoe Lake in NVZ003.
Red Flag Warning from noon today to 9 PM PDT this evening NVZ423.
Lake Wind Advisory from 2 PM this afternoon to 11 PM PDT this
evening NVZ004.
CA...Lake Wind Advisory from noon today to 11 PM PDT this evening for
Lake Tahoe in CAZ072.
Lake Wind Advisory from noon today to 11 PM PDT this evening
CAZ073.
&&The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 3:02 AM PDT | Red Flag Warning | REV | Churchill, Pershing | 18 hr |
| Aug 31, 12:58 PM PDT | Lake Wind Advisory | REV | Churchill, Douglas, Lyon, Pershing, Storey, Washoe | 31 hr |
Nearby
Wind Advisories in Nevada, 2023Wind Advisories in California, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.